# SDR AALA202103029014

- Difficulty date: January 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150300200
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED/DISBONDED AREA ON FLOOR PANEL 232AH, L= 11 IN, W= 10 IN. REMOVED AND REPLACED FLOOR PANEL 232AH PER SRM 53-02-00-300-011.
